# SDR AALA201607019004

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,153 hours, 14,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED LINE LEAKING IN AFT SERVICE BAY COMPARTMENT. REMOVED AND REPLACED APU FUEL FEED LINE FROM APU FIREWALL TO APU FUEL SHUTOFF VALVE PER AMM 28-22-08 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
